Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 10, Pages 1538–1551 (Mi zvmmf3374)  

This article is cited in 4 scientific papers (total in 4 papers)

Bifurcational indeterminacy and fluctuation of branch points under conditions of singular perturbation

V. V. Larchenko

Novosibirsk

Full text: PDF file (1673 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:5, 201–211

Bibliographic databases:

UDC: 519.63
MSC: Primary 74G60; Secondary 74K15, 74H55, 74S30, 74P10
Received: 06.09.1988

Citation: V. V. Larchenko, “Bifurcational indeterminacy and fluctuation of branch points under conditions of singular perturbation”, Zh. Vychisl. Mat. Mat. Fiz., 29:10 (1989), 1538–1551; U.S.S.R. Comput. Math. Math. Phys., 29:5 (1989), 201–211

Citation in format AMSBIB
\Bibitem{Lar89}
\by V.~V.~Larchenko
\paper Bifurcational indeterminacy and fluctuation of branch points under conditions of singular perturbation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 10
\pages 1538--1551
\mathnet{http://mi.mathnet.ru/zvmmf3374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1025113}
\zmath{https://zbmath.org/?q=an:0713.73048}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 5
\pages 201--211
\crossref{https://doi.org/10.1016/0041-5553(89)90199-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3374
  • http://mi.mathnet.ru/eng/zvmmf/v29/i10/p1538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. L. Abuev, V. V. Larchenko, “Bifurcational indeterminacy and its proper boundary”, Comput. Math. Math. Phys., 42:1 (2002), 30–42  mathnet  mathscinet  zmath
    2. V. V. Larchenko, “Nevosproizvodimost vtorichnogo techeniya v okrestnosti kratnoi tochki vetvleniya”, Matem. modelirovanie, 16:12 (2004), 44–60  mathnet  mathscinet  zmath
    3. Larchenko V.V., “Algorithmization of computations on a symplectic basis”, Differ Equ, 43:3 (2007), 426–438  crossref  mathscinet  zmath  isi  elib
    4. V. V. Larchenko, “Archimedes law under bifurcations of solution and partial averaging of phenomenological variables”, Comput. Math. Math. Phys., 51:4 (2011), 661–675  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:113
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021